15 weeks pregnant mother

Question: After taking iron tablet,the stool is black in colour

1 Answers
Question
Answer: Hello dear. Yes this would be due to iron tablets. It's fine, nothing to worry about. Take care.
Similar Questions with Answers
Question: Stool in black,am taking iron tablet is it normal
Answer: Yes dear the stool does turn black if you are taking iron tablets it is normal in happens with me
»Read All Answers
Question: I am taking iron tablet n my stool colour s changing to black, is any problems?
Answer: Hi dear dis is nothing to worry. It do happens when u have iron tablets . Make sure to drink lots of water and take fibre rich food as due to iron tablets u may suffer some constipation also.
»Read All Answers
Question: My stool is light black in colour from past 2 days. Is thr any problem? I am taking iron tablet so is it due to iron tablet?
Answer: S dear in usage of iron tablet ur stool is black in color
»Read All Answers